# SDR C2XA97IA149

- Difficulty date: May 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15818
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 153
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: S53672409210
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, CLIP AT FRAME 40, STR 16R, WAS FOUND CORRODED.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED CLIP IAW ATR SRM CHAPTER 51-25-02, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  ACFT TT:  16,136.3 HOURS.  TOTAL CYCLES, 19,266.  (X)
